# SDR 9614629611

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK,  OPERATIONAL CHECK OK.
